RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 1, Pages 5–16 (Mi dm1081)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of the $\mathscr E^2$ Grzegorczyk class

S. S. Marchenkov


Abstract: We define several abstract computing devices which allow us to characterise the $\mathscr E^2$ class of the Grzegorczyk hierarchy. For each of these devices, we estimate the time needed to compute functions of the class $\mathscr E^2$.

DOI: https://doi.org/10.4213/dm1081

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:1, 61–73

Bibliographic databases:

UDC: 519.712
Received: 15.09.2009

Citation: S. S. Marchenkov, “On the complexity of the $\mathscr E^2$ Grzegorczyk class”, Diskr. Mat., 22:1 (2010), 5–16; Discrete Math. Appl., 20:1 (2010), 61–73

Citation in format AMSBIB
\Bibitem{Mar10}
\by S.~S.~Marchenkov
\paper On the complexity of the $\mathscr E^2$ Grzegorczyk class
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 1
\pages 5--16
\mathnet{http://mi.mathnet.ru/dm1081}
\crossref{https://doi.org/10.4213/dm1081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675428}
\zmath{https://zbmath.org/?q=an:05779532}
\elib{http://elibrary.ru/item.asp?id=20730321}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 1
\pages 61--73
\crossref{https://doi.org/10.1515/DMA.2010.003}


Linking options:
  • http://mi.mathnet.ru/eng/dm1081
  • https://doi.org/10.4213/dm1081
  • http://mi.mathnet.ru/eng/dm/v22/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “O resheniyakh sistem funktsionalnykh uravnenii avtomatnogo tipa”, Diskretn. analiz i issled. oper., 19:4 (2012), 86–98  mathnet  mathscinet
  • Дискретная математика
    Number of views:
    This page:406
    Full text:137
    References:32
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019